# SDR MASA2010090900972

- Difficulty date: September 8, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 10094
- Aircraft time: 19,148 hours, 12,985 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Intermittent
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OUTER HANDLE CAUTION INTERMITTENT.  MX OPS CHECK GOOD.
